# SDR ASMF200512016

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 43,590 hours, 30,083 cycles
- Engine: Pwa JT8D219
- Engine time: 19,885 hours, 11,850 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2533
- Condition: Failed
- Location: Left Side
- Part time: 43,424 hours, 41,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT THE LT CSD REACHED 180 GRADES FOR A MINUTE, OVER TEMPERATURE LIGHT TURNED ON AND THE RT ENGINE EGT WAS OUT OF LIMITS AFTER STARTED. THE OPERATIONAL PROCEDURE WAS PERFORMED, THE LT CSD REPORT WAS DEFERRED IAW MEL 24-14-1, THE OVER TEMPERATURE INDICATION CONNECTOR WAS CLEANED IAW MM 32-42-7 AND THE FCU CHAMBER WAS CHECKED IAW MM 73-20-01.
